# SDR RAIA00303061

- Difficulty date: March 4, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 26,964 hours, 26,871 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826874
- Condition: Worn
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5639-STL- RIGHT PROPELLER ANTI-ICE FAILED.  MAINTENANCE REMOVED AND REPLACED RIGHT PROPELLER BRUSH BLOCK, OPS CK OK.
